Doctor insights on:
Can Diet Pills Cause Hyperthyroidism
Overactive thyroid gained tremendous weight after Depo-Provera shot i'm on atenolol 25 mg once daily and methimazole 10 mg 3x daily can I take diet pills?
Ask your doctor: First of all, diet pills are a short term solution to a long term problem. Most contain stimulants, and these are definitely unsafe w/ active hyperthyroidism. Once thyroid levels are normal, they may be as safe as in someone w/ no thyroid problems, but still don't address the causes of weight gain. Be patient, many hyperthyroid patients gain weight because their appetite increases. ...Read moreConsult a doctor for a more personalized answer ›
Hi I have been diagnosed with overactive thyroid & been put on both neomercazole & levothyroxine. Is there any diet pills i can take .
No: There are no diet pills to treat overactive thyroid. Usually, when the thyroid is overactive, an anti-thyroid medication is used to slow down thyroid function. Although some physicians add levothyroxine once thyroid hormone levels are well controlled, most endocrinologist would wean teh anti-thyroid drug to a small dose before adding levothyroxine. Discuss with your doctor. ...Read moreConsult a doctor for a more personalized answer ›
Have an overactive thyroid but after the Depo-Provera shot I have gained a lot of weight and can't lose it i want to take diet pills but scared please help?
Dep shot only water: You cannot take diet pills with an overactive thyroid gland, people with this problem are thin, are you confusing low thyroid( hypothyroid) with overactive thyroid. If you thyroid is overactive the TSH would be less than 0.5 may be 0.1, check it out the depo shot retains water but does not make you gain more than a 2 lbs. Diet pills are certainly not the answer. ...Read moreConsult a doctor for a more personalized answer ›
Not really but : Diet pills approved by fda and given by prescriptions by your doctor do not cause any permanent damage but in my opinion they do not make you loose weight consistantly and may have side effects and addiction possibilities. ...Read moreConsult a doctor for a more personalized answer ›
Anorexia nervosa: Loss of appetite if accompanied by weight loss is anorexia nervosa. It can lead to malnutrition. Medical complications of anorexia include: Cardiovascular e.g Prolonged QT interval, low heart rate, low Blood pressure. abnormal or no menstrual cycle, severe bone loss, constipation etc.. If you have loss of appetite and weight loss you need to see doctor asap .it can lead to these serious problems ...Read moreConsult a doctor for a more personalized answer ›
I am taking diet pills and losing about 4kls for 2wks.Lately, I've been sleeping late.Now i become insomiac.Do u think diet pills cause this?
- Talk to a doctor live online for free
- Can otc diet pill cause you to fail a drug test?
- Can diet pills cause kidney problems?
- Can the diet pill alli cause heart problems?
- Can diet pills cause problems getting pregnant later on?
- Can diet pills cause hypothyroidism?
- Can diet pills cause anxiety?
- Can i take diet pills if im trying to get pregnant?
- Diet pills i can take with my hypothyroidism
- Talk to a bariatrician online for free